Alert archive / Michigan / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 61, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 26, 2007, 7:11 PM EDT for Muskegon County, Michigan. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2007, 7:11 PM EDT (23:11 UTC)
- Expired
- Jul 26, 2007, 7:48 PM EDT
- In force
- 37 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Counties, with a storm outline in the text
County Muskegon County, MI
The radar
The Grand Rapids radar (KGRR), 66 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 7:15 PM EDT | HAIL 1 | Muskegon, MI | |
| Jul 26, 7:19 PM EDT | HAIL 0.5 | North Muskegon, MI | |
| Jul 26, 7:19 PM EDT | HAIL 1 | North Muskegon, MI | REPORTS OF 3/4 INCH TO 1 INCH DIAMETER HAIL |
| Jul 26, 7:25 PM EDT | HAIL 0.75 | Muskegon, MI | ENOUGH HAIL TO COVER THE SURFACE OF A CAR. REPORTED AT THE AIRPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1156 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 727 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRR 262311
SVRGRR
MIC121-270000-
/O.NEW.KGRR.SV.W.0061.070726T2311Z-070727T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
711 PM EDT THU JUL 26 2007
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MUSKEGON COUNTY IN WEST CENTRAL MICHIGAN
* UNTIL 800 PM EDT
* AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM LAKEWOOD CLUB TO ROOSEVELT PARK...AND MOVING
SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MUSKEGON ARPT BY 720 PM EDT
CLOVERVILLE BY 725 PM EDT
MOORLAND...KELLYS CORNER AND SULLIVAN BY 740 PM EDT
SLOCUM BY 745 PM EDT
RAVENNA BY 750 PM EDT
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
LAT...LON 4346 8630 4313 8635 4316 8592 4325 8589
4328 8605 4339 8613
$$
OSTUNO2 follow-up statements
000
WWUS53 KGRR 262329
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
729 PM EDT THU JUL 26 2007
MIC121-270000-
/O.CON.KGRR.SV.W.0061.000000T0000Z-070727T0000Z/
MUSKEGON MI-
729 PM EDT THU JUL 26 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR MUSKEGON COUNTY...
AT 715 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING HAIL UP TO ONE INCH IN DIAMETER. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MUSKEGON TO MUSKEGON
AIRPORT AT 725 PM...AND MOVING SOUTHEAST AT 25 MPH.
THE STORMS ARE CURRENTLY SLOWLY WEAKENING...BUT STILL ARE CAPABLE OF
PRODUCING SEVERE HAIL.
LOCATIONS IMPACTED INCLUDE...
CLOVERVILLE...SULLIVAN...MOORLAND...KELLYS CORNER...SLOCUM AND
RAVENNA
HAIL TO THE SIZE OF A NICKEL IS EXPECTED FROM THIS STORM. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.
HAIL AND INTENSE RAIN ARE LIKELY WITH THIS LINE OF STORMS. TAKE
COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.
LAT...LON 4346 8630 4313 8635 4316 8592 4325 8589
4328 8605 4339 8613
$$
NJJ000
WWUS53 KGRR 262348
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
748 PM EDT THU JUL 26 2007
MIC121-262358-
/O.CAN.KGRR.SV.W.0061.000000T0000Z-070727T0000Z/
MUSKEGON MI-
748 PM EDT THU JUL 26 2007
...THE SEVERE THUNDERSTORM WARNING FOR MUSKEGON COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EXITED THE WARNED AREA.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 4346 8630 4313 8635 4316 8592 4325 8589
4328 8605 4339 8613
$$
NJJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:55 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Jul 26, 3:55 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 355 PM EDT THU JUL 26 2007 LATEST UPDATE...ALL BUT AVIATION AND LONG TERM... .SYNOPSIS... (355 PM EDT THU JUL 26 2007) THE UPPER LOW WAS CENTERED OVER THE MICHIGAN THUMB AREA AT NOON TODAY. HOWEVER IT WILL BE BOOTED OUT OF THE GREAT LAKES BY A STRONG NORTHERN STREAM WAVE DIGGING INTO THE EASTERN LONG WAVE TROUGH TONIGHT AND FRIDAY. THAT PROCESS WILL BRING A CONSIDERABLE AMOUNT OF RAIN TO SOUTHWEST MICHIGAN TONIGHT INTO FRIDAY MORNING. A CANADIAN COLD FRONT WILL CROSS THE AREA FRIDAY AFTERNOON BRINGING DRY WEATHER BACK TO THE REGION ON SATURDAY INTO SUNDAY. .SHORT TERM... (355 PM EDT THU JUL 26 2007) THE MOST SIGNIFICANT CONVECTION WILL BE BETWEEN 03Z AND 15Z FRIDAY AS THE WARM FRONT PUSHES EAST THROUGH THE CWA. CONVECTION CURRENTLY IS OVER LAKE MICHIGAN WITH THE CELLS MOVING SOUTH WHILE THE AREA IS SLOWLY MOVING EAST. THE CONVECTION IS AHEAD OF A WARM FRONT THAT WILL MOVE THROUGH THE CWA OVERNIGHT. A 35 KNOT WESTERLY LOW LEVEL JET DEVELOPS THIS EVENING AND WILL BE AIMED AT THE GRAND RAPIDS AND MUSKEGON AREAS BY 06Z. AT THE SAME TIME...THERE WILL BE A NORTHERLY 70 KNOT UPPER JET OVER LAKE MICHIGAN. THE RESULT WILL BE UP TO 40 KNOTS OF DEEP LAYER SHEAR AND UP TO 800 J/KG OF 850 MB COMPUTED CAPE. THIS FOCUS FOR STORMS WILL PUSH EAST OF OUR CWA BY 15Z. WHILE THERE IS SOME CHANCE OF THUNDERSTORMS DURING THE DAY TIME HOURS OF FRIDAY AHEAD OF THE CANADIAN COLD FRONT... THE INSTABILITY IS SHALLOW AND THE CAPE IS NARROW THUS I DO NOT EXPECT THESE STORM TO BE ALL THAT STRONG. MOST OF THE SIGNIFICANT RAINFALL AND STRONG THUNDERSTORM ACTIVITY WILL BE WITH THE WARM FRONT TONIGHT. ONCE THE SECONDARY COLD FRONT... OR CANADIAN COLD FRONT COMES THROUGH LATE SATURDAY AFTERNOON. IT WILL BE SLOW TO CLEAR BEHIND IT AS THERE IS A SECONDARY SHORTWAVE THAT TRAILS THE LEAD WAVE. THUS WE KEPT A CHANCE OF SHOWERS INTO SATURDAY MORNING. NOTE THAT THE 850 MB FLOW IS CYCLONIC INTO SATURDAY AFTERNOON OVER A GOOD PART OF LOWER MICHIGAN. FINALLY RIDGING BUILDS IN SATURDAY NIGHT AND SKIES WILL CLEAR. THE REALLY COOL AND DRY AIR WILLS STAY IN CANADA...NORTH OF THE PRIMARY POLAR JET... WHICH WILL BE NORTH OF 55 N AT 00Z SUNDAY. && .LONG TERM... (324 PM EDT THU JUL 26 2007) HIGH PRESSURE OVER THE GREAT LAKES REGION WILL CONTROL OUR WEATHER FOR SUNDAY THROUGH WEDNESDAY. THIS SYSTEM WILL PROVIDE DRY WEATHER. NEAR SEASONABLE TEMPERATURES ARE EXPECTED SUNDAY AND MONDAY. A THERMAL RIDGE AT 850 MB WILL DROP DOWN FROM THE U.P. TUESDAY INTO WEDNESDAY. THIS WILL ALLOW FOR A WARMING TREND TO ABOVE NORMAL TEMPERATURE FOR THE MIDDLE PART OF THE WEEK. FOR THE END OF THE WEEK A STRONG AREA OF LOW PRESSURE OVER HUDSON BAY SHOULD SEND A STRONGER COLD FRONT IN OUR DIRECTION...WITH PERHAPS A BETTER CHANCE FOR SOME SHOWERS AND THUNDERSTORMS. MODELS ARE IN REASONABLE AGREEMENT ON THIS SCENARIO. && .AVIATION... (159 PM EDT WED JUL 25 2007) THE ATMOSPHERE WAS SLOWLY DESTABILIZING AT 17Z. CONVECTIVE TEMPERATURES ARE AROUND 72...MOST LOCATIONS ARE THERE. RW AND TRW SHOULD BEGIN DEVELOPING BY 19Z AROUND THE REGION. MVFR CONDITIONS SHOULD GIVE WAY TO VFR AS THE ATMOSPHERE MIXES THIS AFTERNOON. THE UPPER LOW WILL BE DEPARTING OFF TO THE NORTHEAST THIS EVENING. THIS IS WHEN A MORE CONCENTRATED BAND OF RW AND TRW WILL MOVE INTO THE KMKG TO KGRR TO KBTL AREA. HOW WIDESPREAD THE T WILL BE IS UNCLEAR AT THIS TIME. HOWEVER GIVEN THE VERY MOIST AIRMASS THAT WILL BE MOVING IN...MVFR OR LOWER CONDITIONS ARE LIKELY TO RETURN BY 03Z. THEN THROUGH 18Z FRI...THE VERY MOIST AIRMASS WILL STILL BE IN PLACE SO BR/HZ...WIDESPREAD RW AND EVEN SOME TRW SHOULD CONTINUE. && .MARINE... (355 PM EDT THU JUL 26 2007) THE THUNDERSTORMS TONIGHT WILL BE THE THE STRONGEST AND HAVE THE WIDEST COVERAGE. GUSTY WINDS...SMALL HAIL AND FREQUENT CLOUD TO WATER LIGHTING IS EXPECTED WITH THE STRONGEST STORMS OVERNIGHT. ANY THUNDERSTORMS FRIDAY WILL BE ISOLATED AFTER 15Z. WINDS WILL THEN SWITCH AROUND TO THE NORTH/NORTHWEST BEHIND THE COLD FRONT ON FRIDAY. WINDS MAY BE STRONG ENOUGH THAT WAVES WILL GET CLOSE TO SMALL CRAFT CRITERIA IN OUR EXTREME SOUTHERN NEAR SHORE AREA...SOUTH OF SOUTH HAVEN FRIDAY NIGHT INTO SATURDAY. && .HYDROLOGY... (355 PM EDT THU JUL 26 2007) ONCE AGAIN...LOCALLY HEAVY RAINFALL IS EXPECTED OVERNIGHT INTO FRIDAY MORNING. THE HEAVY RAINFALL WILL BE MORE WIDESPREAD THAN ON THURSDAY. STILL GIVEN THE FLASH FLOOD GUIDANCE...WHICH IS FOR THE MOST PART OVER 4 INCHES IN 6 HOURS...ANY FLOODING WILL BE MORE OF THE URBAN AND SMALL STREAM TYPE. DRY WEATHER WILL RETURN BY SATURDAY. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && SHORT TERM: WDM LONG TERM: MJS AVIATION: MJS MARINE: WDM HYDROLOGY: WDM
Hazardous weather outlook, Jul 26, 6:50 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 650 PM EDT THU JUL 26 2007 MIZ037>040-043>046-050>052-056>059-064>067-071>074-270830- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 650 PM EDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT TONIGHT A LARGE AREA OF THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL SPREAD WEST TO EAST ACROSS THE COUNTY WARNING AREA. THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL. WHERE THE STORMS PERSIST LOCALLY SEVERAL INCHES OF RAIN COULD FALL. URBAN AND SMALL STREAM FLOODING MAY OCCUR. AN ISOLATED SEVERE THUNDERSTORM WITH HAIL TO AN INCH IN DIAMETER AND WIND GUSTS TO 60 MPH CANNOT BE RULED OUT. STORM MOVEMENT WILL BE SOUTH AT AROUND 15 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE LIKELY ON FRIDAY AS A COLD FRONT MOVES THROUGH THE REGION. ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT A FEW ISOLATED SEVERE WIND AND HAIL EVENTS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-270830- ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND- HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL- WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE- 650 PM EDT THU JUL 26 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT AREAS OF FOG AND HAZE MAY RESTRICT VISIBILITIES ON LAKE MICHIGAN THROUGH TONIGHT. NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TONIGHT. THE MAIN THREAT WILL BE THE LOCALLY HEAVY RAINFALL. HOWEVER AN ISOLATED SEVERE THUNDERSTORM WITH A WIND GUST TO 60 MPH AND HAIL TO ONE INCH CANNOT BE RULED OUT. STORM MOVEMENT WILL BE SOUTH AT AROUND 15 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE LIKELY ON FRIDAY AS A COLD FRONT MOVES THROUGH THE REGION. ORGANIZED SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT A FEW ISOLATED SEVERE WIND AND HAIL EVENTS CANNOT BE RULED OUT. INCREASING NORTH WINDS ON FRIDAY NIGHT BEHIND THE COLD FRONT WILL RESULT IN WAVES HAZARDOUS TO SMALL CRAFT AS WELL AS THE POSSIBILITY OF RIP CURRENTS. LARGE WAVES WILL CONTINUE INTO SATURDAY THEN SUBSIDE SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE WDM MJS
In the hours before
Special weather statement, Jul 26, 6:24 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
624 PM EDT THU JUL 26 2007
MIZ064-262300-
ALLEGAN-
624 PM EDT THU JUL 26 2007
...SPECIAL WEATHER STATEMENT...
AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES WEST OF WAYLAND...OR 15 MILES EAST OF
HOLLAND...MOVING SOUTHEAST AT 30 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WAYLAND AND MARTIN.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4277 8582 4271 8592 4247 8574 4247 8556
4269 8556
OSTUNOSpecial weather statement, Jul 26, 6:52 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
652 PM EDT THU JUL 26 2007
MIZ050-262315-
MUSKEGON-
652 PM EDT THU JUL 26 2007
...SPECIAL WEATHER STATEMENT...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MONTAGUE...OR 12 MILES NORTHWEST OF
MUSKEGON...MOVING SOUTHEAST AT 35 MPH.
UP TO DIME SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO
GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...LAKEWOOD CLUB...MUSKEGON AND
ROOSEVELT PARK.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. PONDING OF WATER ON ROADS MAY IMPEDE TRAVEL. DO NOT ATTEMPT
TO CROSS FLOODED ROADWAYS.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4347 8644 4335 8645 4313 8625 4314 8596
4325 8605 4345 8607
OSTUNOSpecial weather statement, Jul 26, 7:03 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 703 PM EDT THU JUL 26 2007 MIZ064-065-072-262330- ALLEGAN-BARRY-KALAMAZOO- 703 PM EDT THU JUL 26 2007 ...SPECIAL WEATHER STATEMENT... AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF RICHLAND...OR NEAR PLAINWELL...MOVING SOUTHEAST AT 30 MPH. UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE...RICHLAND AND AUGUSTA. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4251 8554 4246 8566 4222 8532 4244 8540 OSTUNO
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:24 PM EDT | Special Weather Statement | GRR | Montcalm | 51 min |
| Jul 25, 9:30 PM EDT | Special Weather Statement | GRR | Lake | 75 min |
| Jul 25, 9:41 PM EDT | Special Weather Statement | GRR | Ottawa | 79 min |
| Jul 25, 10:22 PM EDT | Special Weather Statement | GRR | Ottawa | 53 min |
| Jul 26, 4:09 PM EDT | Special Marine Warning | GRR | 96 min | |
| Jul 26, 6:24 PM EDT | Special Weather Statement | GRR | Barry | 36 min |
| Jul 26, 6:52 PM EDT | Special Weather Statement | GRR | Muskegon | 23 min |
| Jul 26, 7:03 PM EDT | Special Weather Statement | GRR | Kalamazoo | 27 min |
| Jul 26, 7:21 PM EDT | Special Weather Statement | GRR | Ottawa | 24 min |
| Jul 26, 7:39 PM EDT | Severe Thunderstorm Warning | GRR | Ottawa | 19 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.